# SDR CALA2025120811913

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 78,121 hours, 28,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE AT THE L3 WINDOW FRAME E-F POST BELOW THE LOWER NR 1 HOLE.  PERFORMED THE REPAIR TO THE L3 WINDOW FRAME E-F POST REPAIRED IAW ECRA 5310-08733.
